Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Local solvability of constant coefficient partial differential equations as a small divisor problem

Authors: Jiri Dadok and Michael Taylor
Journal: Proc. Amer. Math. Soc. 82 (1981), 58-60
MSC: Primary 35E20
MathSciNet review: 603601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Local solvability of $ P(D)u = f$ is reduced to a small divisor problem in Fourier series.

References [Enhancements On Off] (What's this?)

  • [1] L. Ehrenpreis, Solution of some problems of division, Amer. J. Math. 76 (1954), 883-903. MR 0068123 (16:834a)
  • [2] L. Hörmander, Local and global properties of fundamental solutions. Math. Scand. 5 (1957), 27-39. MR 0093636 (20:159)
  • [3] B. Malgrange, Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, Ann. Inst. Fourier (Grenoble) 6 (1955-1956), 271-355. MR 0086990 (19:280a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35E20

Retrieve articles in all journals with MSC: 35E20

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society